# SDR SWAA2020061290492

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,465 hours, 11,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS A 10' DIAGONAL CRACK THAT EXTENDS FROM RBL 30.83 TO RBL 35. THE CRACK EXTENDS UNDER STIFFENER AT RBL 31.83. THIS IS THE LOWER RIGHT WEB (GFRP) REPAIRED CRACK PER SRM 57-10-10-2R-2REPETITIVE ACTION REQUIRED: DO A DETAILED VISUAL INSPECTION EVERY 3;000 FLIGHT CYCLES.
